# SDR FDEA202109272550

- Difficulty date: September 27, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300*
- Aircraft serial: 800
- Aircraft time: 31,561 hours, 17,469 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT :EXISTING EXTERNAL DOUBLER FOUND ON RUDDER TRAILING   EDGE APEX AREA LOCATED BTW T/E SCREW LINE NO.20 AND NO.21 FASTENER COUNTED FROM   LOWER SIDE. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, INSPECTION OF REPAIR   DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA A300-600F SRM 55-41-12-201,   PARA.13, PAGE 239-239, FIG 209, THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY B REPAIR   WITH SUPPLEMENTAL INSPECTION REQUIREMENTS, THE INITIAL THRESHOLD IS 30000 FC,   REPETITIVE INTERVAL AND METHODS ARE TO BE DEFINED BY OEM. "MAJOR REPAIR"
